# SDR ASO2004F00012

- Difficulty date: May 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CLIPS AT FS 280, LBL9 AND RBL9 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CLIPS AT FS 280, LBL 9 AND RBL 9 ON THE LT AND RT SIDES IAW SRM.  (ASOA04344)
